# SDR DHL200171205C

- Difficulty date: January 30, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FRAME CRACKED 1.5 INCH BETWEEN S25 AND S26 LT STA 680.000.  STOP DRILLED PER SRM 51-10-1, FABRICATED DOUBLER PER SRM 53-10-4, CLEANED, TREATED AND PRIMED PER SRM 51-10-2, INSTALLED DOUBLER PER SRM 53-10-4.
